# SDR CA190315016

- Difficulty date: March 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 42,309 hours
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 8190026
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE PROPELLER DID NOT FEATHER WHILE CONDUCTING GROUND FUNCTION CHECK OF THE AUTO FEATHER SYSTEM. MAINTENANCE CHANGED THE SWITCH AND THE SYSTEM FUNCTION TESTED SERVICEABLE.
